# SDR AALA202211033041

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 69,677 hours, 26,604 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN FROM INSIDE. THE UPPER BAYONETE WILL NOT RETRACT FAR ENOUGH WHEN TURNING THE HANDLE. DOOR CAN ONLY OPEN USING THE LOCK/UNLOCK SWITCH, THUS A TWO PERSON OPERATION ONLY. MAINTENANCE REPLACED UPPER DOOR LATCH PER AMM 52-51-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
